Jesse Goodman
Jesse Goodman
Senior Lecturer, University of Auckland
Verified email at auckland.ac.nz
Title
Cited by
Cited by
Year
Lectures on self-avoiding walks
R Bauerschmidt, H Duminil-Copin, J Goodman, G Slade
Probability and Statistical Physics in Two and More Dimensions (D. Ellwood†…, 2012
922012
Invasion percolation on regular trees
O Angel, J Goodman, F Den Hollander, G Slade
The Annals of Probability 36 (2), 420-466, 2008
452008
Long Paths in First Passage Percolation on the Complete Graph II. Global Branching Dynamics
M Eckhoff, J Goodman, R van der Hofstad, FR Nardi
Journal of Statistical Physics 181, 364–447, 2020
19*2020
Properties of the affine invariant ensemble sampler in high dimensions
D Huijser, J Goodman, BJ Brewer
arXiv preprint arXiv:1509.02230, 2015
132015
Long paths in first passage percolation on the complete graph I. Local PWIT dynamics
M Eckhoff, J Goodman, R van der Hofstad, FR Nardi
Electronic Journal of Probability 25, 2020
11*2020
Scaling limit of the invasion percolation cluster on a regular tree
O Angel, J Goodman, M Merle
The Annals of Probability 41 (1), 229-261, 2013
112013
Extremal geometry of a Brownian porous medium
J Goodman, F Den Hollander
Probability Theory and Related Fields 160 (1-2), 127-174, 2014
92014
Exponential growth of ponds in invasion percolation on regular trees
J Goodman
Journal of Statistical Physics 147 (5), 919-941, 2012
92012
Degree distribution of shortest path trees and bias of network sampling algorithms
S Bhamidi, J Goodman, R van der Hofstad, J KomjŠthy
Annals of Applied Probability 25 (4), 1780-1826, 2015
42015
Some remarks on boundary operators of Bessel extensions
J Goodman, D Spector
Discrete & Continuous Dynamical Systems - S 11, 2018
32018
Asymptotic accuracy of the saddlepoint approximation for maximum likelihood estimation
J Goodman
arXiv preprint arXiv:2005.11028, 2020
12020
Two Approximation Results for Divergence Free Vector Fields
J Goodman, F Hernandez, D Spector
arXiv preprint arXiv:2010.14079, 2020
2020
Stationary distribution of the linkage disequilibrium coefficient r2
W Zhang, J Liu, J Goodman, BS Weir, RM Fewster
Theoretical population biology 128, 19-26, 2019
2019
Invasion percolation on regular trees: structure, scaling limit and ponds
JA Goodman
University of British Columbia, 2010
2010
The system can't perform the operation now. Try again later.
Articles 1–14